Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Two systems of subgroups of the quaternary Abelian group in a general Galois field


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 10 (1904), 178-184
Errata: Bull. Amer. Math. Soc., Volume 10, Number 7 (1904), 362--362
MathSciNet review: 1558086
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01085-X